# SDR DALA2018110526437

- Difficulty date: November 2, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N6707A
- Make and model: Boeing 757232
- Aircraft serial: 30395
- Aircraft time: 63,085 hours, 23,258 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6707, L/P 5131232) L FWD WINDOW EICAS MSG. ARCING IN UPPER RIGHT CORNER FOLLOWED BY WINDOW SHATTERING. OUTER PANE ONLY. NO AIR LEAK OR BOWING NOTED. R/R'D L-1 CAPTS FWD WINDOW, IAW B757 AMM 56-11-01 1ST BOLT TORQUE @ 1615 AND APPLIED SEALANT @ 1635 NEEDS 2ND RETORQUE WINDOW HEAT OPS TEST GOOD 569745 (S/N ON G7896R S/N OFF 06115H5884) ALSO R+R L-1 WINDOW HEAT CONTROLLER IAW B757 AMM 30-41 BIT/VERIFY CKS GOOD. C/W RETORQUE PER B757 AMM 56-11.
